# SDR C2XA10SH309

- Difficulty date: September 15, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145LR
- Aircraft serial: 145161
- Aircraft time: 26,748 hours, 19,965 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 14532637407
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK CENTER OMEGA BEAM CARBON CROSSBEAM AREA AT FRAME 29 HAS CORROSION (LEVEL 2 LOCAL).  MAINTENANCE PERFORMED REPAIR ON CENTER OMEGA BEAM CARBON CROSSBEAM ATTACHMENT AREA AT FRAME 29 IAW EMB-145 SRM 53-00-00.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
